Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

Observability in locally vague environments

INTERNATIONAL JOURNAL OF APPROXIMATE REASONING, vol.128, pp.20-31, 2021 (Peer-Reviewed Journal) identifier identifier

On the representations of L-equivalence relations on L-fuzzy sets with applications to locally vague environments

INTERNATIONAL JOURNAL OF GENERAL SYSTEMS, vol.49, no.3, pp.334-354, 2020 (Peer-Reviewed Journal) identifier identifier

L-equivalence relations on L-fuzzy sets, L-partitions of L-fuzzy sets and their one-to-one connections

INTERNATIONAL JOURNAL OF APPROXIMATE REASONING, vol.111, pp.21-34, 2019 (Peer-Reviewed Journal) identifier identifier

Stratified categorical fixed-basis fuzzy topological spaces and their duality

FUZZY SETS AND SYSTEMS, vol.267, pp.1-17, 2015 (Peer-Reviewed Journal) identifier identifier

Fundamental duality of abstract categories and its applications

FUZZY SETS AND SYSTEMS, vol.256, pp.73-94, 2014 (Peer-Reviewed Journal) identifier identifier

(Z(1), Z(2))-Complete Partially Ordered Sets and Their Representations by Q-Spaces

APPLIED CATEGORICAL STRUCTURES, vol.21, no.6, pp.703-723, 2013 (Peer-Reviewed Journal) identifier identifier

Category-theoretic fuzzy topological spaces and their dualities

FUZZY SETS AND SYSTEMS, vol.227, pp.1-24, 2013 (Peer-Reviewed Journal) identifier identifier

The order-theoretic duality and relations between partial metrics and local equalities

FUZZY SETS AND SYSTEMS, vol.192, pp.45-57, 2012 (Peer-Reviewed Journal) identifier identifier

Pointed semi-quantales and lattice-valued topological spaces

FUZZY SETS AND SYSTEMS, vol.161, no.9, pp.1224-1241, 2010 (Peer-Reviewed Journal) identifier identifier

Strict fuzzy orderings with a given context of similarity

INTERNATIONAL JOURNAL OF UNCERTAINTY FUZZINESS AND KNOWLEDGE-BASED SYSTEMS, vol.16, no.2, pp.147-178, 2008 (Peer-Reviewed Journal) identifier identifier

Textures and C-spaces

FUZZY SETS AND SYSTEMS, vol.158, no.11, pp.1237-1245, 2007 (Peer-Reviewed Journal) identifier identifier

An introduction to vague complemented ordered sets

INFORMATION SCIENCES, vol.177, no.1, pp.150-160, 2007 (Peer-Reviewed Journal) identifier identifier

The generalized associative law in vague groups and its applications - II

INFORMATION SCIENCES, vol.176, no.11, pp.1488-1530, 2006 (Peer-Reviewed Journal) identifier identifier

The generalized associative law in vague groups and its applications - I

INFORMATION SCIENCES, vol.176, no.7, pp.900-936, 2006 (Peer-Reviewed Journal) identifier identifier

Aggregation operators on partially ordered sets and their categorical foundations

KYBERNETIKA, vol.42, no.3, pp.261-277, 2006 (Peer-Reviewed Journal) identifier

Products of elements in vague semigroups and their implementations in vague arithmetic

FUZZY SETS AND SYSTEMS, vol.156, no.1, pp.93-123, 2005 (Peer-Reviewed Journal) identifier identifier

A theory of vague lattices based on many-valued equivalence relations - II: complete lattices

FUZZY SETS AND SYSTEMS, vol.151, no.3, pp.473-489, 2005 (Peer-Reviewed Journal) identifier identifier

The generalized associative law in smooth groups

INFORMATION SCIENCES, vol.169, no.3-4, pp.227-244, 2005 (Peer-Reviewed Journal) identifier identifier

Fuzzy groups, fuzzy functions and fuzzy equivalence relations

FUZZY SETS AND SYSTEMS, vol.144, no.3, pp.441-458, 2004 (Peer-Reviewed Journal) identifier identifier

Topological properties of the class of generators of an indistinguishability operator

FUZZY SETS AND SYSTEMS, vol.143, no.3, pp.413-426, 2004 (Peer-Reviewed Journal) identifier identifier

Genuine sets, various kinds of fuzzy sets and fuzzy rough sets

INTERNATIONAL JOURNAL OF UNCERTAINTY FUZZINESS AND KNOWLEDGE-BASED SYSTEMS, vol.11, no.4, pp.467-494, 2003 (Peer-Reviewed Journal) identifier identifier

Representations of the extensions of many-valued equivalence relations

INTERNATIONAL JOURNAL OF UNCERTAINTY FUZZINESS AND KNOWLEDGE-BASED SYSTEMS, vol.11, no.3, pp.319-341, 2003 (Peer-Reviewed Journal) identifier identifier

On many-valued partitions and many-valued equivalence relations

INTERNATIONAL JOURNAL OF UNCERTAINTY FUZZINESS AND KNOWLEDGE-BASED SYSTEMS, vol.11, no.2, pp.235-253, 2003 (Peer-Reviewed Journal) identifier identifier

Foundations of fuzzy functions and vague algebra based on many-valued equivalence relations, Part II: Vague algebraic notions

INTERNATIONAL JOURNAL OF GENERAL SYSTEMS, vol.32, no.2, pp.157-175, 2003 (Peer-Reviewed Journal) identifier identifier

Constructions of fuzzy functions based on fuzzy equalities

SOFT COMPUTING, vol.7, no.3, pp.199-207, 2003 (Peer-Reviewed Journal) identifier identifier

Arithmetic of fuzzy quantities based on vague arithmetic operations

FUZZY SETS AND SYSTEMS - IFSA 2003, PROCEEDINGS, vol.2715, pp.159-166, 2003 (Peer-Reviewed Journal) identifier

Fundamentals of M-vague algebra and M-vague arithmetic operations

INTERNATIONAL JOURNAL OF UNCERTAINTY FUZZINESS AND KNOWLEDGE-BASED SYSTEMS, vol.10, no.1, pp.25-75, 2002 (Peer-Reviewed Journal) identifier identifier

Gradation of being fuzzy function

FUZZY SETS AND SYSTEMS, vol.119, no.3, pp.383-392, 2001 (Peer-Reviewed Journal) identifier identifier

An invitation to topological structures on first order genuine sets

FUZZY SETS AND SYSTEMS, vol.119, no.3, pp.521-527, 2001 (Peer-Reviewed Journal) identifier identifier

Smooth subgroups and smooth homomorphisms

FUZZY SETS AND SYSTEMS, vol.117, no.3, pp.439-446, 2001 (Peer-Reviewed Journal) identifier identifier

Smooth groups

FUZZY SETS AND SYSTEMS, vol.117, no.3, pp.431-437, 2001 (Peer-Reviewed Journal) identifier identifier

Fuzzy functions and their applications

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.252, no.1, pp.495-517, 2000 (Peer-Reviewed Journal) identifier identifier

Axiomatic theory of intuitionistic fuzzy sets

FUZZY SETS AND SYSTEMS, vol.110, no.2, pp.253-266, 2000 (Peer-Reviewed Journal) identifier identifier

Some notices on genuine sets

FUZZY SETS AND SYSTEMS, vol.110, no.2, pp.275-278, 2000 (Peer-Reviewed Journal) identifier identifier

Fuzzy functions and their fundamental properties

FUZZY SETS AND SYSTEMS, vol.106, no.2, pp.239-246, 1999 (Peer-Reviewed Journal) identifier identifier

Genuine sets

FUZZY SETS AND SYSTEMS, vol.105, no.3, pp.377-384, 1999 (Peer-Reviewed Journal) identifier identifier

Vague groups

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.230, no.1, pp.142-156, 1999 (Peer-Reviewed Journal) identifier identifier

Three topological structures of smooth topological spaces

FUZZY SETS AND SYSTEMS, vol.101, no.1, pp.185-190, 1999 (Peer-Reviewed Journal) identifier identifier

Neighborhood structures of smooth topological spaces

FUZZY SETS AND SYSTEMS, vol.92, no.1, pp.123-128, 1997 (Peer-Reviewed Journal) identifier identifier

On several types of compactness in smooth topological spaces

FUZZY SETS AND SYSTEMS, vol.90, no.1, pp.83-88, 1997 (Peer-Reviewed Journal) identifier identifier

ON THE AXIOMATIC THEORY OF FUZZY-SETS

FUZZY SETS AND SYSTEMS, vol.60, no.2, pp.181-198, 1993 (Peer-Reviewed Journal) identifier identifier

Articles Published in Other Journals

On the Convergence Structure of L-topological Spaces and the Continuity in L-topological spaces

New Mathematics and Natural Computation, vol.3, pp.1-25, 2007 (Peer-Reviewed Journal)

Generalized Set-Theoretic Operations on Genuine Sets

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.34, pp.1-6, 2005 (Peer-Reviewed Journal)

Remarks on vague groups

Journal of Fuzzy Mathematics, vol.10, pp.657-668, 2002 (Peer-Reviewed Journal)

On the compactness in fuzzy topological spaces in Sostak's sense

MATEMATICKI VESNIK, vol.50, pp.75-81, 1998 (Peer-Reviewed Journal)

Almost compactness and near compactness in three topological structures of smooth topological spaces

Bulletin of Calcutta Mathematical Society, vol.88, pp.79-86, 1996 (Peer-Reviewed Journal)

On fuzzy inclusion in the intuitionistic sense

Journal of Fuzzy Mathematics, vol.4, no.4, pp.701-714, 1996 (Peer-Reviewed Journal)

On intuitionistic fuzzy points

Notes on IFS, vol.1, no.1, pp.79-84, 1995 (Peer-Reviewed Journal)

Refereed Congress / Symposium Publications in Proceedings

On Two Approaches to Concrete Dualities and Their Relationships

Topology, Algebra and Categories in Logic 2017 (TACL 2017), Prag, Czech Republic, 26 - 30 June 2017, pp.1-2

Applications of Fundamental Categorical Duality Theorem to L-fuzzy Sets and Separated M-valued Sets

LINZ2017 - 37th Linz Seminar on Fuzzy Set Theory, Linz, Austria, 7 - 10 February 2017, pp.11-14

Fuzzy Semi-Quantales, (L,M)-Quasi-Fuzzy Topological Spaces and Their Duality

7th International Conference on Fuzzy Computation Theory and Applications (FCTA 2015), Lızbon, Portugal, 12 - 14 November 2015, pp.105-111

Heyting duality as an application of fundamental categorical duality theorem

LOGIC COLLOQUIUM 2015, Helsinki, Finland, 3 - 08 August 2015, pp.748

Stone and Priestley Dualities as Applications of Fundamental Categorical Duality Theorem

9th Scandinavian Logic Symposium, Tampere, Finland, 25 - 27 August 2014, pp.22

Topological Duality of Aggregation Operators

International Symposium on Aggregation on Bounded Lattices, Trabzon, Turkey, 16 - 20 June 2014, pp.3-4

Aggregation Operators on Bounded Partially Ordered Sets, Aggregative Spaces and Their Duality

15th International Conference on Information Processing and Management of Uncertainty in Knowledge-based Systems (IPMU), Montpellier, France, 15 - 19 July 2014, vol.442, pp.457-465 identifier identifier

An Extended Fundamental Duality of Partially Ordered Sets and Its Applications

Computability in Europe 2013 (CIE2013), Milan, Italy, 1 - 05 July 2013, pp.70-79

Applications of Categorical Fixed-basis Fuzzy Topological Spaces to A-valued Spaces

8th Conference of the European-Society-for-Fuzzy-Logic-and-Technology (EUSFLAT), Milan, Italy, 11 - 13 September 2013, vol.32, pp.9-16 Creative Commons License identifier identifier

A Stone-type adjunction for fixed-basis fuzzy topological spaces in abstract categories and its applications

33rd Linz Seminar on Fuzzy Set Theory, Linz, Austria, 14 - 18 February 2012, pp.13-15

On augmented posets and (Z1,Z2)-complete posets

TACL 2011, the Fifth International Conference on Topology, Algebra and Categories in Logic, Marsilya, France, 26 - 30 July 2011, pp.115

On a Subset System-based Generalization of Topology

24th Summer Conference on Topology and Its Applications, Brno, Czech Republic, 14 - 17 July 2009, pp.4

An Introduction to (Z1,Z2)-complete posets

4th International Conference on Topology, Algebra and Categories in Logic, TACL'09, Amsterdam, Netherlands, 7 - 11 July 2009, pp.1-2

Subset systems in lattice-valued mathematics

30th Linz Seminar on Fuzzy Set Theory, Linz, Austria, 3 - 07 February 2009, pp.21-23

Pointed semi-quantales and generalized lattice-valued quasi topological spaces

29th Linz Seminar on Fuzzy Set Theory, Linz, Austria, 12 - 16 February 2008, pp.23-24

Spatial semi-quantales and T0 generalized lattice-valued topological spaces

22nd. Summer Conference on Topology and its Applications, Castello, Spain, 24 - 27 July 2007, pp.43

TOPOLOGICAL CHARACTERIZATION OF LINEARLY ORDERED COMPLETE RESIDUATED LATTICES

Tenth Prague Topological Symposium, Prague, Czech Republic, 13 - 19 August 2006, pp.104-110

The Vague Sum and Product of a Finite Number of Real Numbers in Vague Arithmetic

Fourth Conference of the European Society for Fuzzy Logic and Technology and 11 Recontres Francophones sur la Logique Floue et ses Applications, EUSFLAT-LFA 2005 Joint Conference, Barselona, Spain, 7 - 09 September 2005, pp.745-750

Strict Fuzzy Orderings in a Similarity-Based Setting

Fourth Conference of the European Society for Fuzzy Logic and Technology and 11 Recontres Francophones sur la Logique Floue et ses Applications, EUSFLAT-LFA 2005 Joint Conference, Barselona, Spain, 7 - 09 September 2005, pp.297-302

ORDER-THEORETIC AND CATEGORICAL FOUNDATIONS OF AGGREGATION OPERATORS

INTERNATIONAL SUMMER SCHOOL ON AGGREGATION OPERATORS AND THEIR APPLICATIONS, Lugano, Switzerland, 10 - 15 July 2005, pp.41-45

Vague ordered fields: towards an axiomatic theory of vague real line

25th Linz Seminar on Fuzzy Set Theory, Linz, Austria, 3 - 07 February 2004, pp.37-38

An Overview to the Theory of Many-Valued Equivalence Relation Based-Fuzzy Functions And Its Applications

The Seventh International Conference On Fuzzy Sets Theory And Its Applications, Liptovsky Jan, Slovakia, 26 - 30 January 2004, pp.41-42

On the Convergence Structure of L-topological Spaces and Graded Continuity in L-Topological Spaces, I

International Conference on Applicable General Topology, Ankara, Turkey, 12 - 18 August 2001, pp.15

On the Convergence Structure of L-topological Spaces and Graded Continuity in L-Topological Spaces, II

International Conference on Applicable General Topology, Ankara, Turkey, 12 - 18 August 2001, pp.16